# SDR ASOA2014091611244

- Difficulty date: August 21, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,515 hours, 18,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF THE BS 280 FLOORBEAM, FOUND A CRACKED ANGLE AT RBL38.50.   REMOVED THE DAMAGED ANGLE IAW SRM 51-42-06-001-001-A01.  INSTALLED SERVICEABLE ANGLE FABRICATED IAW SNIEO CC670-34010, EXCEPT WHERE ALTERNATE FASTENERS WERE SPECIFIED BY SB 670BA-53-041, REV D AND GREO 670-53-11-594.   RECEIVED EO SNEIEO CC670-3410-S04 AMD COMPLIED WITH STEPS 1-3 AS NEEDED.
